Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (31), No (2), Year (2005-8) , Pages (71-81)

Title : ( Inhomogeneous two-parameter abstract Cauchty problem )

Authors: Mahnaz Khanehgir , Mohammad Janfada , Assadollah Niknam ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We use the semigroup theory to study the inhomogeneous two-parameter abstract Cauchty problem

Keywords

, n-parameter semigroups, Inhomogeneous two-parameter abstract Cauchty
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027130,
author = {Mahnaz Khanehgir and Janfada, Mohammad and Niknam, Assadollah},
title = {Inhomogeneous two-parameter abstract Cauchty problem},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2005},
volume = {31},
number = {2},
month = {August},
issn = {1735-8515},
pages = {71--81},
numpages = {10},
keywords = {n-parameter semigroups; Inhomogeneous two-parameter abstract Cauchty problem},
}

[Download]

%0 Journal Article
%T Inhomogeneous two-parameter abstract Cauchty problem
%A Mahnaz Khanehgir
%A Janfada, Mohammad
%A Niknam, Assadollah
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2005

[Download]